# SDR SWAA2018102226153

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,471 hours, 41,840 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: BACC2C3D01824EG
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR MANUAL EXTENSION CABLE MAIN LANDING GEARED-R CABLE B CORRODED AT CABLE DRUM.  R&R CABLE IAW EA AND AMM.
